RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 6, Pages 1261–1264 (Mi dan41057)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

A criterion for the existence of maximal subgroups of infinite index in a finitely generated linear group

G. A. Margulisa, G. A. Soiferb

a Institute for Information Transmission Problems, AS USSR, Moscow
b Kemerovo State University

Full text: PDF file (591 kB)

Bibliographic databases:
UDC: 519.41
Presented: А. Н. Колмогоров
Received: 03.03.1977

Citation: G. A. Margulis, G. A. Soifer, “A criterion for the existence of maximal subgroups of infinite index in a finitely generated linear group”, Dokl. Akad. Nauk SSSR, 234:6 (1977), 1261–1264

Citation in format AMSBIB
\Bibitem{MarSoi77}
\by G.~A.~Margulis, G.~A.~Soifer
\paper A criterion for the existence of maximal subgroups of infinite index in a finitely generated linear group
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 6
\pages 1261--1264
\mathnet{http://mi.mathnet.ru/dan41057}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0466412}
\zmath{https://zbmath.org/?q=an:0395.20025}


Linking options:
  • http://mi.mathnet.ru/eng/dan41057
  • http://mi.mathnet.ru/eng/dan/v234/i6/p1261

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Margulis, G. A. Soifer, “Non-free maximal subgroups of infinite index of the group $\mathrm{SL}_n(\mathbb Z)$”, Russian Math. Surveys, 34:4 (1979), 178–179  mathnet  crossref  mathscinet  zmath
    2. A. E. Zalesskii, “Linear groups”, Russian Math. Surveys, 36:5 (1981), 63–128  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. D. Mazurov, “Solved problems in the Kourovka Notebook”, Russian Math. Surveys, 46:5 (1991), 137–182  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:55
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020